# SDR USAA920081333

- Difficulty date: July 9, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 57,349 hours, 35,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- RON MAJOR REPAIR LOG PAGE NR 4353032- WHILE ACCOMPLISHING THE REPETITIVE INSPECTIVE OF FORWARD CARGO DOOR OPENING, TWO CRACKS WERE FOUND AT S24R BS 492.4 REF US AIRWAYS EA 111238.  REPAIRED FORWARD CARGO DOOR OPENING AT S24R BS 492.4 IAW US AIRWAYS EA 111238. (B)
